# SDR CALA2013100891835

- Difficulty date: October 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 41,311 hours, 16,867 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Unsecure
- Location: Slide Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE HAS ONE STUD HANGING OUT IN LOWER AFT CORNER.  REMOVED SLIDE & REPLACED NUTPLATE, REINSTALLED LT OVERWING SLIDE IAW MM.
